UNIGE document Scientific Article
previous document  unige:36627  next document
add to browser collection
Title

Partial list of bipartite Bell inequalities with four binary settings

Authors
Published in Physics Letters. A. 2008, vol. 372, no. 18, p. 3162-3167
Abstract We give a partial list of 26 tight Bell inequalities for the case where Alice and Bob choose among four two-outcome measurements. All tight Bell inequalities with less settings are reviewed as well. For each inequality we compute numerically the maximal quantum violation, the resistance to noise and the minimal detection efficiency required for closing the detection loophole. Surprisingly, most of these inequalities are outperformed by the CHSH inequality.
Identifiers
Full text
Structures
Citation
(ISO format)
BRUNNER, Nicolas, GISIN, Nicolas. Partial list of bipartite Bell inequalities with four binary settings. In: Physics Letters. A, 2008, vol. 372, n° 18, p. 3162-3167. https://archive-ouverte.unige.ch/unige:36627

219 hits

0 download

Update

Deposited on : 2014-05-13

Export document
Format :
Citation style :